Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 26, NWS Miami, FL

September 23, 2017

NWS Miami, FL issued this small craft advisory at Sep 23, 2017, 4:20 AM EDT. It took effect at Sep 23, 2017, 3:44 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 23, 2017, 4:20 AM EDT (08:20 UTC)
In effect from
Sep 23, 2017, 3:44 PM EDT
Expired
Sep 27, 2017, 4:26 PM EDT
In force
4 days
Issued by
NWS Miami, FL

The text

As transmitted.

222 
WHUS72 KMFL 230820
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
420 AM EDT SAT SEP 23 2017

AMZ650-670-241000-
/O.NEW.KMFL.SC.Y.0026.170924T0000Z-170925T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
420 AM EDT SAT SEP 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT
MONDAY.

* WINDS AND SEAS...NORTH-NORTHEAST WINDS 10 TO 15 KT. SEAS 
  BUILDING TO 6 TO 7 FEET TONIGHT, AND UP TO 9 FEET ON MONDAY IN A
  LONG PERIOD SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
478 
WHUS72 KMFL 231944
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT SAT SEP 23 2017

AMZ650-670-240345-
/O.EXT.KMFL.SC.Y.0026.170923T1944Z-170925T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
344 PM EDT SAT SEP 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT. SEAS 4 TO 7 FEET  
  TONIGHT, AND UP TO 9 FEET ON SUNDAY IN A LONG PERIOD SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR
SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
076 
WHUS72 KMFL 240130
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
930 PM EDT SAT SEP 23 2017

AMZ650-670-240930-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-170925T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
930 PM EDT SAT SEP 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT. SEAS 4 TO 7 FEET
  TONIGHT, AND UP TO 9 FEET ON SUNDAY IN A LONG PERIOD SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
224 
WHUS72 KMFL 240807
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
407 AM EDT SUN SEP 24 2017

AMZ650-670-252100-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-170925T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
407 AM EDT SUN SEP 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT BECOMING NORTH THIS
  EVENING. SEAS 5 TO 8 FEET TODAY, BUILDING TO 6 TO 9 FEET ON
  MONDAY IN A LONG PERIOD SWELL.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
686 
WHUS72 KMFL 241955
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT SUN SEP 24 2017

AMZ650-670-250400-
/O.EXT.KMFL.SC.Y.0026.000000T0000Z-170928T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
355 PM EDT SUN SEP 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WINDS AND SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
101 
WHUS72 KMFL 250013
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
813 PM EDT SUN SEP 24 2017

AMZ650-670-250815-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-170928T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
813 PM EDT SUN SEP 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT. SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
909 
WHUS72 KMFL 250809
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
409 AM EDT MON SEP 25 2017

AMZ650-670-260900-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-170928T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
409 AM EDT MON SEP 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT. SEAS UP TO 7 FEET IN A
  LONG PERIOD SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
192 
WHUS72 KMFL 251956
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT MON SEP 25 2017

AMZ650-670-260900-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-170928T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
356 PM EDT MON SEP 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
330 
WHUS72 KMFL 260840
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
440 AM EDT TUE SEP 26 2017


AMZ650-670-261645-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-170928T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
440 AM EDT TUE SEP 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 5 TO 10 KT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
273 
WHUS72 KMFL 270757
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EDT WED SEP 27 2017


AMZ650-670-271600-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-170928T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
357 AM EDT WED SEP 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT. SEAS UP TO 7 FEET.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
090 
WHUS72 KMFL 272026
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT WED SEP 27 2017

AMZ650-670-272130-
/O.CAN.KMFL.SC.Y.0026.000000T0000Z-170928T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
426 PM EDT WED SEP 27 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE FALLEN BELOW HAZARDOUS LEVELS THIS AFTERNOON, BUT SMALL
CRAFT OPERATORS ARE URGED TO CONTINUE TO USE CAUTION THROUGH
TONIGHT.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 1:31 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Sep 23, 1:31 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
131 AM EDT Sat Sep 23 2017

.AVIATION...
The winds will remain northeast at 5 to 10 knots today at all taf
sites, except for KAPF taf site where they will become westerly
after 18Z. Showers will develop today over all of the taf sites
with even some thunderstorms over the east coast areas between
15Z and 18Z. KAPF taf site should see some thunderstorms between
18Z and 24Z. Therefore, a PROB30 group has been added for all taf
sites for the thunder threat. The ceiling and vis should remain in
VFR conditions, but should fall down into MVFR conditions with the
thunderstorms.

&&
AVIATION...54/BNB

.PREV DISCUSSION... /issued 727 PM EDT Fri Sep 22 2017/

AVIATION...
Scattered SHRA/isolated TSRA expected to affect east coast sites
through about 04z, along with MVFR and brief IFR conditions as moist
NE flow continues across region. After temporary break late tonight,
another round of SHRA/TSRA with similar conditions from 09z-18z
Saturday covered by PROB30 in forecast. At Naples/KAPF, ongoing
SHRA/TSRA will dissipate by 02z with mainly dry weather until 18z
Saturday when scattered TSRA/PROB30 return to area. Mainly NE
surface winds, gusty in and near SHRA/TSRA.

UPDATE...
Convection is ongoing this evening. The gulf coast will be winding
down over the next hour or two, while the Atlantic coast sees an
increase in activity for a few hours. By late this evening, most
of the activity should trend to offshore, over the Atlantic
waters. However, this activity may also move onshore. The onshore
flow, a weakening ridge aloft, and somewhat increase in
instability, being slightly influenced by Maria, mainly breaking
down the 500mb ridge as it moves north, remaining well to the
east, may cause some increased activity in the pre-dawn hours as
well.

&&

PREV DISCUSSION... /issued 337 PM EDT Fri Sep 22 2017/

DISCUSSION...
A large ridge over the eastern US and Hurricane Maria staying well
east, is forecast to keep the flow across the region on the light
side. This will allow the pattern to be mainly sea breeze
dominated through the weekend, with a tendency to drift to the
southwest as they have been doing the last couple of days. PWATs
look to stay near 2.25 inches over South Florida through the
weekend. This will bring heavy rain will any convective showers or
storms through the afternoon hours. With drainage difficulties
from sewers with debris still around from Irma, this could lead to
some urban type street flooding, especially along the east coast
metro areas.

By Monday, Maria should be far enough to the northeast that the
area sees some drier air pulled in. This would reduce the
convective activity after the weekend significantly. Pwats drop
off a little each day, with values around 2 inches on Monday, and
nearing 1.5 inches by Wednesday over much of the area. This would
support the model decreasing convection through the week, next
week.

MARINE...
Seas will build over the next several days as Hurricane Maria
moves well to the northeast of the area. Maria is forecast to
bring increasing swell to the area, with a 5 to 6 foot long period
swell to areas along the Atlantic coast, especially the Palm
Beach County area. The period is currently forecast to be 12 to 13
seconds. This swell may cause high surf for Palm Beach County
coastal areas, and possibly further south, as early Sunday
afternoon.

By Saturday afternoon, seas are forecast to build to 5 to 6 feet
across much of the South Florida Atlantic waters, and exceeding 7
feet by Sunday morning. This will cause hazardous marine
conditions for small craft by the later half of the weekend,
which may persist through much of next week.

BEACH FORECAST...
With a northeast swell forecast to build to 5 to 6 feet,
especially off Palm Beach County, high surf is a significant
possibility. It has already been causing strong rip currents in
this area, and will likely continue to through much of next week.
It is also possible that coastal areas further south, may be also
see a high risk of rip currents after tomorrow morning. Also, with
over a 5 foot swell, it is possible for coastal areas to see 10
foot breakers by late this weekend, into the beginning of next
week. This may necessitate an advisory in the next couple of days.
This may also bring a concern for beach erosion for portions of
the Atlantic coastline of South Florida.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  78  89  76  91 /  40  40  10  20
Fort Lauderdale  79  90  77  90 /  40  40  20  30
Miami            79  90  78  91 /  30  50  20  30
Naples           75  90  75  90 /  20  50  20  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ168.

AM...None.
GM...None.
&&

UPDATE...13
DISCUSSION...13
MARINE...13
AVIATION...54/BNB
BEACH FORECAST...13
Hazardous weather outlook, Sep 23, 4:05 AM EDT, 15 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
405 AM EDT Sat Sep 23 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
405 AM EDT Sat Sep 23 2017

...HIGH RISK OF RIP CURRENTS BEACHES OF PALM BEACH COUNTY...
...MINOR FLOODING POSSIBLE FROM THUNDERSTORMS TODAY...
...SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS SOUTH FLORIDA TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is High Risk of rip currents along the beaches
of Palm Beach County, and a Moderate Risk of rip currents along the
rest of the east coast beaches of South Florida.

Flooding: Heavy rainfall from the thunderstorms will lead to possible
flooding of low lying and poorly drained areas.

Thunderstorms: Scattered to numerous thunderstorms are possible
across South Florida today especially over the interior and west
coast metro areas. The primary impacts will be lightning and heavy
rainfall.

Waves: Northeast swells of 3 to 5 feet will allow for the seas to
build to 5 to 7 feet tonight over the Atlantic waters of Palm Beach
County.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Scattered afternoon thunderstorms are possible over South Florida on
Sunday, before drier air works into the area for next week reducing
the coverage of the thunderstorms.

Long period northeast swells from distant Post-Tropical Cyclone Jose
and Hurricane Maria will continue to lead to an enhancement of rip
currents along all Atlantic beaches through early next week.

Also, Atlantic coastal areas of South Florida may see high surf as
early as Sunday afternoon, which may also lead to some beach erosion,
especially in Palm Beach County.

Atlantic waters could become hazardous this weekend into early next
week due to the long period of northeast swells.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report flooding and other hazardous
weather to the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.